# SDR WTAA970143

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - ON PREFLIGHT CREW REPORTED EVIDENCE OF A BIRD STRIKE ON THE RIGHT ENGINE AND APPEARS TO BE DAMAGE TO LP COMPRESSOR.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION.  FOUND EVIDENCE OF BIRD STRIKE TO TOP SIDE OF INLET.  NO DAMAGE NOTED.  NO EVIDENCE OF DAMAGE TO LP COMPRESSOR.  RAN ENGINE AND PACK.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
